Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Possible to get side effects this quickly on this dose?

(7 Posts)
roidrage Fri 29-May-15 11:58:34

I've been put on prednisolone steroids for a week, 40mcg a day. On my third day and I feel very odd. Very ragey, quite manic. Is this possible or is it unrelated? I feel quite odd but I guess it could be just in my mind or something. Doctor signed me off work for a week but I'm just working at home, feel like I'm struggling a bit.

DayLillie Fri 29-May-15 12:05:42

My late DFIL used to get 'agressive' on high doses of this (that is what my MIL called it, I would say 'uncharacteristically and oddly grumpy').

Be aware that it is the meds, Take some time out for relaxation/exercises, walk etc. Be kind to yourself.

It will pass - it is only for a week.

MerdeAlor Fri 29-May-15 12:07:57

Well recognised side effect. Weird isn't it?

DayLillie Fri 29-May-15 13:34:21

DH had to take some for a while. It did not happen to him - he just got greasy and smelled odd. hmm

roidrage Fri 29-May-15 13:39:28

Eww! I don't smell, I don't think hmm

I'm wondering if the fact I'm in my pmt week isn't helping!

DayLillie Fri 29-May-15 13:46:32

He wasn't smelly - just did not smell right for him. smile.

Sounds like a double whammy for you!

Shakey1500 Fri 29-May-15 13:49:29

I took prednisolone last year. On day 2 I started talking at a jet airplane's pace and didn't stop for a week smile. They did the job though. Worst side affect was the inability to fall asleep as my brain was so wired maaann wink

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now